# SDR AU000584

- Difficulty date: July 19, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6110 · Propeller Assembly
- Part: Fork
- Part number: HJ376
- Condition: Out Of Rig
- Location: Pitch Change
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RT PROPELLER REVERSE STOP INCORRECTLY SET. PITCH CHANGE FORK CRACKED.
